# SDR ASAA2016060116914

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 710 hours, 230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMPERATURE ILLUMINATES ON RECALL GOES OUT WITH RESET. ACFT GROUNDED.  ACCOMPLISHED BITE TEST ON BOTH TEMP CONTROLLERS, REF FIM 21-62, TASK 801, NO FAULTS FOUND.
